# SDR MALA060289

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 19,366 hours, 21,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY SENT TO SHOP FOR CAP CHECK.  FAILED 3 COMPLETE DEEP CYCLES, REPLACED.
